A rapidly convergent iteration method and non-linear partial differential equations - I
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 2, pp. 265-315
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1966_3_20_2_265_0,
author = {Moser, J\"urgen},
title = {A rapidly convergent iteration method and non-linear partial differential equations - {I}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {265--315},
year = {1966},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 20},
number = {2},
mrnumber = {199523},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_2_265_0/}
}
TY - JOUR AU - Moser, Jürgen TI - A rapidly convergent iteration method and non-linear partial differential equations - I JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1966 SP - 265 EP - 315 VL - 20 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_2_265_0/ LA - en ID - ASNSP_1966_3_20_2_265_0 ER -
%0 Journal Article %A Moser, Jürgen %T A rapidly convergent iteration method and non-linear partial differential equations - I %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1966 %P 265-315 %V 20 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_2_265_0/ %G en %F ASNSP_1966_3_20_2_265_0
Moser, Jürgen. A rapidly convergent iteration method and non-linear partial differential equations - I. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 20 (1966) no. 2, pp. 265-315. http://geodesic.mathdoc.fr/item/ASNSP_1966_3_20_2_265_0/